Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hiya I really hope somebody can help me I'm really worried..

    Ten days into my pill packet (Cilest) I started having this brownish discharge which carried on for about a week and now its come to be quite a bit more. It's like the blood you get at the end of your period. I've also had period pains and bloating (exactly what I get when I have my period). I still haven't finished my packet yet and its usually a few days after that before I actually come on.

    I have been very stressed lately with exams and also my nan has been I'll in hospital. I know stress can do weird things to your period but I've been on the pill for 5 years and it's never really been irregular. The other thing is that I was on antibiotics just before christmas which I knw can weaken the effects of the pill but my last period was since then so I don't think it can be that.

    Has this happened to anyone? should I be worried?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 15, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.